MathSciNet Relay Station
MathSciNet bibliographic data
MR719445 35B40 (35L10)
Lagnese, John Decay of solutions of wave equations in a bounded region with boundary dissipation. J. Differential Equations 50 (1983), no. 2, 163–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement